# SDR NSVA2011140

- Difficulty date: June 21, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N341CJ
- Make and model: Saab 340B
- Aircraft serial: 341
- Aircraft time: 34,968 hours, 43 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN RT HORIZONTAL STAB LOWER SKIN AT HS49.92 THAT`S DISBONDED.  REPAIRED IAW TD 340-55-11-04.  LT ELEVATOR O/B HINGE DAMAGED BY LOOSE SWAGED BUSHINGS.  REQUIRED HINGE FITTING REPLACEMENT.  REPLACED IAW TD 340-51-11-15.  TWO DISBONDED DENTS ON RT HORZ STAB UPPER SKIN.  REPAIRED IAW TD 340-55-11-04.
